All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Kazumitsu Nawata
 
''A monte carlo analysis of the type II tobit maximum likelihood estimator when the true model is the type I tobit model''
( 2007, Vol. 3 No.54 )
 
 
Type I (censored regression) and Type II Tobit (sample selection) models are widely used in the various fields of economics. The Type I Tobit model is a special case of the Type II Tobit model. However, the dimension of the error terms decreases and the distribution of the error terms degenerates in the Type I Tobit Model. Therefore, we cannot use the standard asymptotic theorems for the Type II Tobit Maximum Likelihood Estimator (MLE) when the sample is obtained from the Type I Tobit model. Results of Monte Carlo experiments show strange behavior that has never been reported before for the Type II MLE.
 
 
Keywords:
JEL: C2 - Single Equation Models; Single Variables: General
 
Manuscript Received : Nov 03 2007 Manuscript Accepted : Nov 03 2007

  This abstract has been downloaded 642 times                The Full PDF of this paper has been downloaded 87725 times